MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PERMACOL; MESH, SURGICAL

SOFRADIM PRODUCTION SAS PERMACOL; MESH, SURGICAL
Model Number P152030
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Aspiration/Inhalation (1725); Bacterial Infection (1735); Cyst(s) (1800); Purulent Discharge (1812); Emotional Changes (1831); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inflammation (1932); Nausea (1970); Pain (1994); Renal Failure (2041); Sepsis (2067); Seroma (2069); Vomiting (2144); Hernia (2240); Stenosis (2263); Injury (2348); Deformity/ Disfigurement (2360); Impaired Healing (2378); Obstruction/Occlusion (2422); Respiratory Failure (2484); Fluid Discharge (2686); Aspiration Pneumonitis (4455); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced recurrence and pain.Post-operative patient treatment included removal surgery.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced abscess, cyst, inflammation, infection, adhesions, bowel obstruction, bleeding, seroma, discharge drainage, recurrence and pain.Post-operative patient treatment included medication, removal surgery, exploratorylaparotomy extensive lysis of adhesions, hernia repair with new mesh.
 
Additional Manufacturer Narrative
Additional information: a4, b5, b7, h6 (patient codes), additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: b2, b5, d4, h6(patient codes, device codes), additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced abscess, cyst, inflammation, infection, adhesions, bowel obstruction, bleeding, seroma, discharge drainage, recurrence, mesh failure, disability, disfigurement, loss of enjoyment of life, and pain.Post-operative patient treatment included medication, removal surgery, exploratory laparotomy extensive lysis of adhesions, hernia repair with new mesh.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a incisional hernia.It was reported that after implant, the patient experienced abscess, cyst, inflammation, infection, adhesions, bowel obstruction, bleeding, seroma, discharge drainage, recurrence, mesh failure, disability, disfigurement, loss of enjoyment of life, pain, mrsa, tight stenosis of small bowel, abdominal pain, nausea, vomiting, minor aspiration, bowel twisted, aspiration pneumonitis, respiratory failure, acute renal failure, sepsis, purulent drainage from wound, <(>&<)> chronically draining area.Post-operative patient treatment included medication, mesh revision, partial mesh removal, removal surgery, exploratory laparotomy extensive lysis of adhesions, hernia repair with new mesh, hospitalization, intubation, removal of hernia sac, icu level care, antibiotics, dialysis, prolonged ventilatory support, nutrition via gastric tube, tracheostomy, rehab, component separation, use of drains, wound care, blood transfusion, removal of cyst, <(>&<)> debridement <(>&<)> cauterization of infected area.
 
Additional Manufacturer Narrative
Additional info: a1, b2, b5, b6, b7, d4 (model #, catalog #), d6a, h6 (patient codes), <(>&<)> additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PERMACOL
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
8200 coral sea st ne
mounds view,mn, CT 55112-4391
8006464633
MDR Report Key9121985
Report Number9615742-2019-03168
Device Sequence Number2333468
Product Code FTM
UDI-Device Identifier10884523000122
UDI-Public(01)10884523000122(17)110914(10)08B0209
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2010
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2011
Device Model NumberP152030
Device Catalogue NumberP152030
Device Lot Number08B0209
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer04/09/2025
09/03/2025
04/08/2026
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date04/15/2025
09/11/2025
04/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Disability; Hospitalization;
Patient SexFemale
Patient Weight107 KG